# SDR TWAA9904011

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE TO CENTER WING SECTION U ATTACH CHANNEL CRACKED AT STA 598, LONGERON 22R.  REPLACED PART PER SPM 06-70-01, PAGE 2 AND PAGE 3.
